# SDR DALA2024011800793

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 11,335 hours, 5,192 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #11 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF AA 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED L/H SLAT TRACK NBR #11 UPPER FWD SURFACE PER SUMMARY OF CORRECTIVE ACTIONS - C/W PRI 607305-14AD REV 0, 1, 3 AND ERA 60735-14AD REV B MATCHED. (LP# 0155162)
